# SDR ASAA2023030642230

- Difficulty date: March 6, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,076 hours, 16,220 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CENTER FUEL PUMP LIGHT ILLUMINATED WITH MORE THAN 2000 LBS FUEL IN CTR TANK. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 28-22 TASK 802, FOUND CENTER RIGHT LOW PRESSURE SWITCH (S155) CONNECTOR LOOSE. SECURED CENTER RIGHT LOW PRESSURE SWITCH (S155) CONNECTOR TO SWITCH. ACCOMPLISHED B737-800 AMM 22-28-41-710-801 ON CENTER RIGHT BOOST PUMP, OPS NORMAL. NO FAULTS. GROUND VERIFICATION SUCCESSFUL.
